Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

[email protected]_creativeSN

Veteran Member
  • Content Count

    95
  • Joined

  • Last visited

Everything posted by [email protected]_creativeSN

  1. Had you been off of Retin A for a bit before you started Taz, or was it just a switch one day? Tazorac can cause some bad reactions when used with other topicals. (Or overused on it's own.) The retin a would still be present, and introducing tazorac to your skin makes it react. Skin care routines while on Taz are to be kept to a bare minimum. When I first started Taz (0.1% gel) I only got a few whiteheads. I was on retin a micro, 0.1% gel, and I really prefer tazorac. It was a lot bett
  2. Discussions as to why antibiotics aren't good for long term usage aside, I think they are great when combined with a topical suited to the patient. Of course, if their acne is persistant, or very severe, accutane is an option, and usually a very good one. But, to answer the question, antibiotics work. Usually very well. There's the key word, "usually". It's subjective to the patient. There are few drawbacks, like resistance, but a lot of the talk about this is sensationalized. Second, it
  3. Good idea. Ask them to make another one, or ask your mom or dad to call him back and ask a few questions to be sure. If/when you see him again, pay attention and don't be afraid to ask questions. Maybe ask for a referral to the derm if your skin really bothers you.
  4. Oh, very interesting. Most family doctor's don't deal with rosacea a lot...and are usually referred to derm. Do you have insurance? Could you call your doctor back to have him tell you what he thought was wrong? If you do have insurance, get a referral to the derm. Much easier. If you don't, your parents may still be willing to pay the costs. Good luck! Call the doctor. Don't forget hydrocortisone cannot be used for more than 2 weeks!
  5. Well, your nose is red...but it doesn't look like rosacea...just blotchy skin...which acne and skincare products can cause. Your nose and the area around it does look red though...It's so hard to tell from a photo like that. Different angles and lighting effect it... I'd say call the derm and ask what he said. If it were rosacea, I doubt he would have given you hydrocortisone. Hmm. Is there any way you can get ahold of him? Judging from the pictures alone (which aren't bad at all, just
  6. You know what, you should have paid better attention. What does your face look like? Is there anything else that could tell me about it that would help out? Psoriasis can come and go, and is itchy, with sores, etc. But it's typically NOT seen on the face.... And you say CAUSED by dryness, and stress. That's very strange. Rosacea can be exacerbated by stress, and MANY MANY other factors, but they do not give hydrocortisone for this. I think you should call him.
  7. Ok, that's good then. Any more would be too much. Seems strange all you got was some BP and hydrocortisone. Hydrocortisone is a very short term "solution". Ok, so you don't think he mentioned eczema. That's strange...
  8. Ok. 1st; Hydrocortisone cannot be used any longer than 2 weeks. 2nd; Did he say you have eczema? You said you couldn't remember...do you remember him saying anything about eczema? That's typically red, itchy, and there can also be some discharge. 3rd; How many times a day are you washing your face?
  9. I pretty much agree with Shindou. I'm 20, and I've gotten perfectly clear skin with the help of Rx products, so I didn't grow out of it. If it weren't for the products, I'd probably be in rough shape. Not only that, many adults still suffer with acne. Most people out grow it, when their body decides to "stop out growing itself", and start regulating things normally. This is obviously subjective to the person. To make this as easy as possible, just follows his directions, if you think he's
  10. While I disagree with "jamesbooker", I can say minocycline worked amazingly for me. I wish I could have taken it forever.
  11. That's great! To be honest, Tazorac worked amazingly, but I still get oily, sometimes very oily. It may have prevented some...I couldn't care less, because my skin looks perfect, and blot sheets or powder would take care of shine. I'd rather have oily great skin, than oily blemished skin! Good luck.
  12. It doesn't change my look on it at all. There's side effects to everything. If I needed it, I'd take it. It's just sad that people killed themselves, regardless of the cause.
  13. That's terrible. This hasn't been the first time I've seen it advertised though,I remember a few years ago "Street Cents" did a skit on it, because it being "pushed" back then as well. Obviously, it's no safer then, that it is now, but it does work well, so they advertise it. What a shame.
  14. Do you have a link to that report? This is all they are telling me; The FDA in February of 1998 stated in a Memorandum the adverse events that had been reported from the use of Accutane. The Memorandum showed that there were 31 cases of suicide, suicide attempt or suicide ideation that were associated with the use of Accutane. Of that number, 12 were suicides, 9 of them male, 2 female, and 1 unknown, and the median age was 17. The average onset of the event was 88 days after the patient
  15. Yes, it is. It's important because that keeps the levels of mino in your system at a constant. You can take the mino whenever you want, it doesn't have to be when you wake up, just be sure not to take for 30minutes - 1 hour before you sleep. You can take it with food, just not dairy products. Wait one hour before or after eating a dairy product to take mino. If you take vitamins or probiotics, take those 2 hours before or after. The reason they tell you to take it with food is so it less
  16. Where is this report? I think I read that no more than 6 cases of accutane related suicide has happened since the drug was introduced. You must have seen the commercial on Much Music! I just saw it too. Accutane is safe, there are just some awful side effects. It's worked really well on a lot of people, but obviously, shouldn't be given to be people with a history of depression...just so as not to make it even worse. Besides, you see commercials for weight loss pills and all that, wh
  17. Whatever works for you, but I always try to do what the derm says. People who go against their advice are always complaining that derms suck and they don't get results. (Sorry, little rant there, I don't mean you) I prefer water in the AM, and cleanser at night, after the Tazorac. Just be sure you aren't using the cleanser more than twice a day. I have really oily skin, and I just use water...if it's just your nose that's greasy, you could always wash with water and grab some blot she
  18. It's probably just a coincidence, or just life. No treatment keeps all acne away for good. Don't worry. As long as you take vitamins and probiotics 2 hours before or after taking mino, and avoid dairy products one hour before or after taking it, you'll be fine. Be careful of the sun, mino makes you photosensitive. Also, Tazorac gel and mino cleared me totally. I wish I could have been on mino forever. Good luck!
  19. Yes, I live in Canada. However, you can get Spectro Jel online. I've never used these, but; www.feelbest.com www.globaldrugs.com There is an "american" version. Spectro Derm.
  20. I wash my face with water in the AM, and cleanser at night after Tazorac. I use Spectro Jel, the fragrance free kind.
  21. Hi! I'm sorry your feeling like that! But, Tazorac completely cleared me, and gave me near perfect skin. I don't have acne, red marks, or hyperpigmentation. I used to look at people, and say "damn must be nice, it look like their skin is just naturally that awesome", and while mine isn't naturally that awesome, Tazorac (with minocycline for a little while) made it look as nice as theirs! I had tried a lot of things, Clindoxyl, (Clindagel in the US) Retin A Micro, the clindamycin dabb
  22. Hi, I PM'd Wilson, but Kishi121, I took minocycline about 2 or 3 months previously to Tazorac, and was pretty clear at that point. When I started using Taz, (I wash it off after 30 minutes at night) I only got a few whiteheads... I was amazed at about 3 or 4 months, and by 6 I wanted to marry the inventor of Tazorac. LOL. I've been on it for over a year, my skin is near perfect. I use the gel, 0.1%. I imagine the cream is as effective, because it has the same amount of active ingre
×